Chat with us
S

Shashidhar

Rocky got groomed today from Kuddle and is absolutely loving it! ❤️❤️

Post image
Rocky, Male
German Shepherd, 1 year old
🐾 Neutered

7

2

67

Kuddle

Kuddle

Aww, thanks for sharing your experience with us ❤️

0

S

Shashidhar

Good work by the groomers

1

More posts

QnA

How do we treat fleas in dogs?

1 likes3 comments8 views
QnA

my puppy seems to have been biting and eating wood… this is a very strong teak wood chair. I can keep him away from plastic and harmful things on the street… but how do I keep him away from wood! he has been scraping doorframes as well… I hope it is not dangerous that he has ingested this

1 comments32 views
my puppy seems to have been biting and eating wood… this is a very strong teak wood chair. I can keep him away from plastic and harmful things on the street… but how do I keep him away from wood! he has been scraping doorframes as well… I hope it is not dangerous that he has ingested this
QnA

My dog is passing loose stool from last 2-3 days. He is applying so much pressure that it’s even having a drop of blood like. His frequency has increased to 5-6 times a day. What should I do? Can you please suggest some medication as well🙏🏻

12 comments23 views
QnA

Hi, Can we give this tablet for Dewarming to my 4months Golden retriever

2 comments175 views
Hi, Can we give this tablet for Dewarming to my 4months Golden retriever
QnA

Hi The vet in my place gave my dog the below medication along with tablets (acceptor, nerveon, gloweye) He is 8.3KGs (Lhasa apso) and is 9yrs and 10 months old. We went to see the doctor because he had a problem with vision and movement. After an hour or two of medication, he started shivering and his fever shot up. Always keeping his eyes shut, not eating and breathing fast. It's been 8hours since the medication (at the time of writing the post) His shivers have come down, and fever also come down (but still there). However he is still drowsy and his breathing/heartbeat is fast. I think it's an overdose of the medicine Will it wear off in a few hours or is there a threat of permanent damage?? Should I take him to a nearby vet quickly? Since the doctor and hospitals are different I'm afraid if the treatment given at the new place will cause further complications) I have an appointment at the hospital where he got the injection tomorrow where I'll be explaining the situation. But what to do now?

2 likes5 comments87 views
Hi
The vet in my place gave my dog the below medication along with tablets (acceptor, nerveon, gloweye)

He is 8.3KGs (Lhasa apso) and is 9yrs and 10 months old.
We went to see the doctor because he had a problem with vision and movement.

After an hour or two of medication, he started shivering and his fever shot up.
Always keeping his eyes shut, not eating and breathing fast. It's been 8hours since the medication (at the time of writing the post)
His shivers have come down, and fever also come down (but still there). 
However he is still drowsy and his breathing/heartbeat is fast.
I think it's an overdose of the medicine

Will it wear off in a few hours or is there a threat of permanent damage??
Should I take him to a nearby vet quickly? 
Since the doctor and hospitals are different I'm afraid if the treatment given at the new place will cause further complications)

I have an appointment at the hospital where he got the injection tomorrow where I'll be explaining the situation. 
But what to do now?